# SDR SWAA2022031073100

- Difficulty date: February 16, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR SUPPORT ZEE REJECTED DUE TO NO MEET THE REQUIREMENTS IN SPLICE REPAIR IAW SRM B737-700; 53-0053-2R-6; FIG 203. TTG8Q00AN54Q AT AFT CARGO COMPARTMENT 2022-55870 / [01] PERFORMED NEW LAY OUT; MADE AND DRILLED ON SUPPORT ZEE LOC BS727 TO BS767 AND REPAIR PARTS (SPLICE) BTW BS747 TO BS767 LBL 22.84; WL 158.1 IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 SEE FAULT TTG8Q00AN54Q STEP 6; 7 AND 8. SEE INDIVIDUAL SIGN OFF BELOW;[02] PERFORMED NEW LAY OUT; MADE AND DRILLED ON SUPPORT ZEE LOC BS727 TO BS767 AND REPAIR PARTS (SPLICE) BTW BS747 TO BS767 LBL 22.84; WL 158.1 IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 SEE FAULT TTG8Q00AN54Q STEP 6; 7 AND 8. RII   SEE INDIVIDUAL SIGN OFF BELOW
